Alert archive / Alabama / Tornado Warnings in 2023

Tornado Warning 12, NWS Birmingham, AL

January 3, 2023Chambers County, Randolph County, Alabama

NWS Birmingham, AL issued this tornado warning at Jan 3, 2023, 3:28 PM CST for Chambers County, Randolph County, Alabama. It was in force for 25 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 3, 2023, 3:28 PM CST (21:28 UTC)
Expired
Jan 3, 2023, 3:53 PM CST
In force
25 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Chambers County, AL, Randolph County, AL

The radar

The Maxwell AFB radar (KMXX), 70 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 3, 3:31 PM CSTTSTM WND DMG3 E Red Level, ALCORRECTS TIME FOR TSTM WND DMG REPORT FROM 3 E RED LEVEL. SEVERAL HOMES WITH DAMAGE ALONG CR 235, CR 236, CR 237 IN THE CLACKVILLE COMMUNITY. POSSIBLE TORNADO.
Jan 3, 3:44 PM CSTTSTM WND DMG1 Nw Rock Mills, ALTREE DOWN ON POWER LINES IN ROCK MILLS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 3, 12:56 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.5 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-01-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 148 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-01-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 304 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
148 J/kg
Mixed-layer CIN
-123 J/kg
Mixed-layer LCL
538 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
304 m²/s²
0-3 km storm-relative helicity
331 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

672 
WFUS54 KBMX 032128
TORBMX
ALC017-111-032215-
/O.NEW.KBMX.TO.W.0012.230103T2128Z-230103T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
328 PM CST Tue Jan 3 2023

The National Weather Service in Birmingham has issued a

* Tornado Warning for...
  Southeastern Randolph County in east central Alabama...
  Northern Chambers County in east central Alabama...

* Until 415 PM CST.

* At 328 PM CST, severe thunderstorms capable of producing both
  tornadoes and extensive straight line wind damage were located
  along a line extending from Abanda to near Fredonia, moving
  northeast at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Roanoke, Stroud, Five Points, Fredonia, Post Oak Forks, Veasey
  Creek Park, Denson, Amity Park, Standing Rock, Crystal Lake, Welch,
  Penton, Dickert, White Plains, State Line Park, Rocky Point, Rock
  Mills, Big Springs, Stroud Creek and Paran.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3291 8530 3304 8558 3335 8528 3297 8520
TIME...MOT...LOC 2128Z 224DEG 41KT 3308 8553 3297 8532 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

87/Grantham
3 follow-up statements
644 
WWUS54 KBMX 032143
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
343 PM CST Tue Jan 3 2023

ALC017-111-032215-
/O.CON.KBMX.TO.W.0012.000000T0000Z-230103T2215Z/
Randolph AL-Chambers AL-
343 PM CST Tue Jan 3 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CST FOR
SOUTHEASTERN RANDOLPH AND NORTHEASTERN CHAMBERS COUNTIES...

At 343 PM CST, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located along a
line extending from Crystal Lake to near Standing Rock, moving
northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Roanoke, Stroud, Fredonia, Post Oak Forks, Veasey Creek Park, Amity
Park, Standing Rock, Crystal Lake, Welch, State Line Park, Rocky
Point, Rock Mills, Big Springs, Stroud Creek, Paran and Roanoke
Municipal Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3294 8524 3316 8546 3335 8528 3298 8520
TIME...MOT...LOC 2143Z 224DEG 41KT 3320 8539 3309 8518 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

17/KLAWS
933 
WWUS54 KBMX 032148
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
348 PM CST Tue Jan 3 2023

ALC017-032158-
/O.CAN.KBMX.TO.W.0012.000000T0000Z-230103T2215Z/
Chambers AL-
348 PM CST Tue Jan 3 2023

...THE TORNADO WARNING FOR NORTHEASTERN CHAMBERS COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM CST for east central
Alabama.

LAT...LON 3311 8541 3316 8546 3335 8528 3311 8523
TIME...MOT...LOC 2148Z 224DEG 41KT 3324 8535 3313 8514 

$$

ALC111-032215-
/O.CON.KBMX.TO.W.0012.000000T0000Z-230103T2215Z/
Randolph AL-
348 PM CST Tue Jan 3 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CST FOR
SOUTHEASTERN RANDOLPH COUNTY...

At 348 PM CST, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located along a
line extending from near Crystal Lake to 7 miles northeast of
Standing Rock, moving northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Roanoke, Crystal Lake, Big Springs, Paran, Roanoke Municipal Airport
and Rock Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3311 8541 3316 8546 3335 8528 3311 8523
TIME...MOT...LOC 2148Z 224DEG 41KT 3324 8535 3313 8514 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

17/KLAWS
544 
WWUS54 KBMX 032153
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
353 PM CST Tue Jan 3 2023

ALC111-032202-
/O.CAN.KBMX.TO.W.0012.000000T0000Z-230103T2215Z/
Randolph AL-
353 PM CST Tue Jan 3 2023

...THE TORNADO WARNING FOR SOUTHEASTERN RANDOLPH COUNTY IS
CANCELLED...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning has
been cancelled.

A Tornado Watch remains in effect until 800 PM CST for east central
Alabama.

LAT...LON 3311 8541 3316 8546 3335 8528 3311 8523
TIME...MOT...LOC 2150Z 224DEG 41KT 3326 8532 3315 8511 

$$

17/KLAWS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Jan 3, 11:46 AM CST, 3 hours 42 minutes earlier.

Area forecast discussion, Jan 3, 11:46 AM CST, 3 hours 42 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1146 AM CST Tue Jan 3 2023

...New SHORT TERM, AVIATION...

.SHORT TERM...
(This afternoon through Wednesday)
Issued at 1116 AM CST TUE JAN 3 2023

A trough and frontal system will move through the southeast
today. Combined with a shortwave also moving through, and a mix of
mid and upper level jets...there will be plenty of lifting and
upper level divergence to support thunderstorms continuing through
Wednesday morning. Wind shear in the low levels with a strong flow
from the south will allow for moisture advect to prevail and PW
values to excel up to values around 1.3 and 1.4 which is near the
Max climatology for this time of year. MUCAPE values will be
around 2500 j/kg through the afternoon...weakening slightly to
around 2000 j/kg through the night.

Storms that have moved ahead of the front will continue over the
state through the afternoon and early evening. A few storms may
be strong to severe with rotating supercells possible. With mid
and upper level flow parallel...storms are likely to train over
the same area. Combined with the high PW values, high rainfall
rates are expected and localized flash flooding is possible.

There could be a break in the widespread activity late this
evening and overnight as most models show very scattered light
cells through this time. As the front moves into Alabama late
tonight...MUCAPE values will remain around 2000 j/kg with upper
level divergence. Storms will be possible again through the night
with enough shear for supercell and rotating thunderstorms.

This activity should move east through the early morning on
Wednesday...with weakening around sunrise. CAPE values will
decrease with less directional shear at the surface. The mid and
upper level jet will have moved east...so between 6 and 8 am...the
severe threat may finally be diminishing. The line of showers and
remaining few thunderstorms are expected to be east of Alabama
between 12 and 2 pm Wednesday morning.

Winds will be gusting now through the afternoon on Wednesday as a
tight pressure gradient as well as a mid level jet keep winds
gusting up to 30 mph. Behind the front on Wednesday...flow will
transition to out of the west northwest with drier and slightly
cooler air filtering into the state. Skies will clear behind the
line beginning Wednesday morning slowly from west to east.
Temperatures on Wednesday will be only a few degrees cooler than
today thanks to the flow behind the front mild and from the west.

24

&&

.LONG TERM...
(Wednesday Night through Monday)
Issued at 345 AM CST TUE JAN 3 2023

By sunset Wednesday, the activity will be east of the area and we
begin to dry out. Temperatures will continue to fall through mid
morning on Thursday, before warming up a touch by the afternoon
with the increase in sunshine.

Dry weather is expected through Saturday morning, with temperatures
pretty much in the 50s on Friday and 50 to low 60s on Saturday. The
next system will begin to edge toward the area for the weekend. This
run of model solutions is a touch faster and now begins showers in
the far northwest on Saturday afternoon with the front slowly
passing into the area and then stalling out or washing out by
Monday. Look for solutions to continue to vary over the next several
days, but generally look for an increase in shower activity for the
second half of the weekend and into the first of next week with
closer to normal temperatures through the extended period.

16

&&

.AVIATION...
(18Z TAFS)
Issued at 1116 AM CST TUE JAN 3 2023

A frontal system will move through with numerous widespread
thunderstorms. A mid level jet and tight pressure gradient will
allow for gusting winds outside of any thunderstorm. If a
thunderstorm moves over a site...visibilities could drop as low as
low as LIFR categories. Convection now will move through with a
break expected sometime in the late evening and overnight. Have
left in mention of thunder in the TAF due to uncertainty in timing
of this break. The activity should move out slowly west to east
Wednesday early morning through the early afternoon with VFR
conditions and clearing skies moving in behind the departing
frontal system.

24

&&

.FIRE WEATHER...

Wetting rains will occur across the area through midday Wednesday.
Strong to severe storms will accompany these rains along with
frequent lightning activity. Drier air moves in on Thursday and
remains through Saturday morning.

&&

.HYDROLOGY...
Issued at 345 AM CST TUE JAN 3 2023

Flash flooding caused by excessive rainfall is possible through
Wednesday as a slow moving storm system passes through. Several
rounds of heavy rainfall will be possible for the area as numerous
storms train over the same area well ahead of a cold front. Each
round could see 1 to 2 inches with locally higher amounts, so the
accumulated totals could be quite high. The heaviest rains and
highest probability to see 2 to 4 inches of rain with locally
higher totals, will be south of the I-20 corridor, including the
Montgomery, Troy, Auburn Clanton, Demopolis, and Selma areas. Will
also need to monitor river flooding in the southeast as the event
is ending. Several areas may reach at least action stage. A Flash
Flood Watch has been issued and may need to be adjusted based on
the exact placement of round one.

16

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     72  61  67  40 /  90  90  50   0
Anniston    73  62  69  43 /  90  90  60   0
Birmingham  73  60  68  44 /  90  90  40   0
Tuscaloosa  76  58  68  44 /  90  90  20   0
Calera      74  60  68  44 /  90  90  40   0
Auburn      72  63  70  46 /  90  90  80   0
Montgomery  76  64  72  44 /  90  90  60   0
Troy        75  66  73  47 /  90  90  80   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Wednesday morning for the following
counties: Autauga-Barbour-Bullock-Chambers-Chilton-Coosa-Dallas-
Elmore-Lee-Lowndes-Macon-Marengo-Montgomery-Perry-Pike-Russell-
Tallapoosa.

&&

SHORT TERM...24
LONG TERM....16
AVIATION...24
Hazardous weather outlook, Jan 3, 4:16 AM CST, 11 hours 12 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Birmingham AL
416 AM CST Tue Jan 3 2023

ALZ011>015-017>050-041330-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
416 AM CST Tue Jan 3 2023

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Strong to severe thunderstorms are likely across Central Alabama
today through tomorrow morning. Primary threats include damaging wind
gusts, large hail, and a few tornadoes.

Locally heavy rainfall and flash flooding is possible south of
Interstate 20 this afternoon through tomorrow morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Severe weather and flash flooding potential is expected through
Wednesday morning.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and Emergency Management will be
needed through tomorrow morning.

In the hours before

Local storm report, Jan 3, 12:53 PM CST, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1253 PM CST TUE JAN 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     TSTM WND DMG     2 ENE OLD SPRING HILL   32.45N 87.74W
01/03/2023                   MARENGO            AL   FIRE DEPT/RESCUE

            TREE DAMAGE REPORTED BY GALLION VFD.
            POSSIBLE TORNADO.

1130 AM     TSTM WND DMG     2 ENE GALLION           32.51N 87.68W
01/03/2023                   HALE               AL   FIRE DEPT/RESCUE

            CEDARS IN THE ROADWAY. POSSIBLE TORNADO.

&&
Local storm report, Jan 3, 1:16 PM CST, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
116 PM CST TUE JAN 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     TSTM WND DMG     2 SE OLD SPRING HILL    32.41N 87.75W
01/03/2023                   MARENGO            AL   PUBLIC

            PROPERTY DAMAGE: TRAILER DESTROYED AND FRONT
            DOOR RIPPED FROM THE HOUSE. POSSIBLE
            TORNADO.

&&
Local storm report, Jan 3, 1:46 PM CST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
146 PM CST TUE JAN 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 AM     TSTM WND DMG     1 SSW OLD SPRING HILL   32.42N 87.78W
01/03/2023                   MARENGO            AL   TRAINED SPOTTER

            SEVERAL REPORTS OF TREE DAMAGE ALONG CR 1 NW
            OF AL 43.

&&
Local storm report, Jan 3, 3:13 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
313 PM CST TUE JAN 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND DMG     SYLACAUGA               33.17N 86.25W
01/03/2023                   TALLADEGA          AL   PUBLIC

            TREES DOWN AT CEMETERY ON FORT WILLIAMS
            DRIVE.

&&
Local storm report, Jan 3, 3:16 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
316 PM CST TUE JAN 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 PM     TSTM WND GST     SYLACAUGA MUNICIPAL AIR 33.17N 86.30W
01/03/2023  M56 MPH          TALLADEGA          AL   ASOS

            56 MPH GUST REPORTED AT SYLACAUGA MUNICIPAL
            AIRPORT.

&&
Local storm report, Jan 3, 3:21 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
321 PM CST TUE JAN 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     HAIL             2 NE MONTGOMERY COUNTRY 32.37N 86.26W
01/03/2023  E1.00 INCH       MONTGOMERY         AL   BROADCAST MEDIA

            DIME TO QUARTER SIZE HAIL REPORTED IN WAKA
            PARKING LOT.

&&

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 1:42 AM CSTFlood WatchBMXAutauga, Barbour, Bibb, Bullock, Chambers, Chilton and 21 more34 hr
Jan 3, 11:15 AM CSTTornado WarningBMXHale, Marengo, Perry31 min
Jan 3, 12:03 PM CSTTornado WarningBMXBibb, Perry42 min
Jan 3, 12:07 PM CSTTornado WarningBMXHale, Marengo, Perry38 min
Jan 3, 12:40 PM CSTTornado WarningBMXBibb, Chilton25 min
Jan 3, 1:00 PM CSTTornado WarningBMXChilton45 min
Jan 3, 1:10 PM CSTTornado WarningBMXAutauga38 min
Jan 3, 1:37 PM CSTTornado WarningBMXCoosa30 min
Jan 3, 1:39 PM CSTTornado WarningBMXElmore51 min
Jan 3, 1:55 PM CSTAreal Flood AdvisoryBMXBlount, Etowah, Jefferson, St. Clair110 min
Jan 3, 2:02 PM CSTSevere Thunderstorm WarningBMXTalladega28 min
Jan 3, 2:22 PM CSTTornado WarningBMXCoosa, Elmore, Tallapoosa17 min
Jan 3, 2:31 PM CSTSevere Thunderstorm WarningBMXClay44 min
Jan 3, 2:38 PM CSTSevere Thunderstorm WarningBMXElmore, Montgomery27 min
Jan 3, 2:38 PM CSTTornado WarningBMXClay21 min
Jan 3, 2:54 PM CSTTornado WarningBMXBullock, Macon35 min
Jan 3, 2:56 PM CSTSevere Thunderstorm WarningBMXChambers, Tallapoosa64 min
Jan 3, 3:19 PM CSTSevere Thunderstorm WarningBMXCleburne, Randolph38 min
Jan 3, 3:27 PM CSTSevere Thunderstorm WarningBMXLee, Russell48 min
Jan 3, 3:32 PM CSTSevere Thunderstorm WarningBMXChambers, Lee43 min
Jan 3, 3:54 PM CSTSevere Thunderstorm WarningBMXBullock, Russell51 min
Jan 3, 4:38 PM CSTTornado WarningBMXBarbour, Bullock, Pike35 min
Jan 3, 4:54 PM CSTSevere Thunderstorm WarningBMXMacon, Montgomery19 min
Jan 3, 5:05 PM CSTSevere Thunderstorm WarningBMXRussell53 min
Jan 3, 5:31 PM CSTSpecial Weather StatementBMXMacon44 min

Nearby

Tornado Warnings in Alabama, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.